An adelic Minkowski-Hlawka theorem and an application to Siegel's lemma.
Journal für die reine und angewandte Mathematik, Tome 475 (1996), pp. 167-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
star body, Minkowski-Hlawka theorem, adele rings, function field, Bombieri-Vaaler Siegel's lemma
@article{JRAM_1996__475_153825,
author = {Jeffrey Lin Thunder},
title = {An adelic {Minkowski-Hlawka} theorem and an application to {Siegel's} lemma.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {167--186},
year = {1996},
volume = {475},
zbl = {0858.11034},
url = {http://geodesic.mathdoc.fr/item/JRAM_1996__475_153825/}
}
Jeffrey Lin Thunder. An adelic Minkowski-Hlawka theorem and an application to Siegel's lemma.. Journal für die reine und angewandte Mathematik, Tome 475 (1996), pp. 167-186. http://geodesic.mathdoc.fr/item/JRAM_1996__475_153825/